Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 732939, 9 pages
http://dx.doi.org/10.1155/2013/732939
Research Article

Actuator Saturation Constrained Fuzzy Control for Discrete Stochastic Fuzzy Systems with Multiplicative Noises

Department of Marine Engineering, National Taiwan Ocean University, Keelung 202, Taiwan

Received 18 August 2013; Revised 3 November 2013; Accepted 3 November 2013

Academic Editor: Hui Zhang

Copyright © 2013 Wen-Jer Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Wen-Jer Chang, and Bo-Jyun Huang, “Robust fuzzy control subject to state variance and passivity constraints for perturbed nonlinear systems with multiplicative noises,” ISA Transactions, 2014. View at Publisher · View at Google Scholar
  • Dušan Krokavec, and Anna Filasová, “Enhanced Control Design of Discrete-Time Takagi-Sugeno State-Multiplicative Noisy Systems,” Mathematical Problems in Engineering, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Wen-Jer Chang, and Ying-Jie Shih, “Fuzzy control of multiplicative noised nonlinear systems subject to actuator saturation and H-infinity performance constraints,” Neurocomputing, vol. 148, pp. 512–520, 2015. View at Publisher · View at Google Scholar
  • Fa-Guang Wang, Hong-Mei Wang, Seung-Kyu Park, and Xue-Song Wang, “Linear pole-placement anti-windup control for input saturation nonlinear system based on Takagi Sugeno fuzzy model,” International Journal of Control, Automation and Systems, vol. 14, no. 6, pp. 1599–1606, 2016. View at Publisher · View at Google Scholar